# SDR CA030604008

- Difficulty date: June 4, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: A2202
- Condition: Worn
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCE3YR2ATF
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DISASSEMBLIED OF THE PROPELLER IT WAS NOTED THAT ALL THREE OF THE INBOARD THRUST RACES WERE BADLY DENTED. IT WAS ALSO NOTED THAT THE PC ROD WAS WORN THROUGH THE HARD CHROME SURFACE.THE BEARINGS, ROD, BALLS, AND ALL THE OTHER NECESSARY PARTS WERE REPLACED AND THE REPAIR WAS COMPLETED. BEARINGS P/N A2202, PITCH CHANGE ROD PN B2491-4S
